0 Members and 1 Guest are viewing this topic.
Quote from: samethingagain on October 22, 2022, 09:15:59 PMi think this time with the medication i have destroyed my penis for good. i have complete erectioe dysfunction snd pain in the keft corpus cavernosum. insane even. i think this is it. i think now i will need to get an implant. there is a lot of fibrosis its completely lost in flexibility and all. the worst state i have ever seen. i feel so miserable with it
Quote from: Bud luck on November 08, 2022, 01:44:58 PMIf Finasteride causes Erectile Dysfunction in numerous men, why is still on the market?, Is money more important that the health of people?. Ironically, the vasectomy caused me similar issues as Finasteride, my hormones dropped soon after the vasectomy and I know that it happened to other men but yet they still perform vasectomies without mentioning the possible hormonal fluctuations as a result, the medical industry is CORRUPT
Quote from: gobbler on September 26, 2022, 04:16:57 PMand what I do if everything gets significantly worse I will not say or this post will be deleted